hi newbie here

hi i have just joined i am 56yrs old and have under active thyroid am tired all the time,weight gain is terrible ,breathless,joint pain and depression ....they have upped my meds and am really anxious all the time waiting to go for c.b.t.....not sleeping at night i take warfarin to thin my blood due to other complications so cant take herbal meds ....feeling at an all time low just now ...just would like to know i am not alone and would like to make new friends going through the same

4 Replies

oldest โ€ข newest
  • Do you have any blood test results, with ranges, that you could post up? Are you taking any supplements? What thyroid meds and how much?

    We need to educate ourselves and there's plenty of good info on here.

  • when i am at doctors i don't get to see results but he told me they were in range ....i am on 50mg of levo... i am taking vitamin d tablets am on 100mg sertraline which is being upped to 200mg in a few weeks ....am on warfarin..and also inhalers for my asthma ....fed up of feeling ill and not sleeping at night

  • No, some of them Don't like you to see the results, because you might notice that they Don't know what they're talking about! They like to maintain an air of mystery so that you can admire how clever they are...

    BUT it is your legal right to have a print-out if you want one - and I highly recommend that you do want one - and ask for one. If the doctor refuses - which is illegal - speak to the practice manager.

    You need to know your results, so that you can keep your own records of progress - or otherwise. You also need to know what they're testing, and if they're the right tests. Your doctor isn't god! Just ask him. :)

  • Hi Joyce, sorry to hear that you're finding it so difficult. It will settle down and you'll start to feel better. Most people get it stable and can be well but on this site there are more people who have more problems than that. There is lots of useful info on this site, don't let us scare you, as you may be one of the lucky ones who are more straight forward. In time you get to learn how your body reacts to a change in dose, too high or too low a dose then it feels more predictable. The symptoms you describe are all consistent with low thyroid. It may be more difficult to get sorted on Warfarin but don't worry you will get there. Good luck.

You may also like...